MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FOOTSWITCH EP-1 PEDAL STYLE; ARTHROSCOPE

SMITH & NEPHEW, INC. FOOTSWITCH EP-1 PEDAL STYLE; ARTHROSCOPE
Model Number 7205396
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, during set up for an unknown procedure, the footswitch stopped working, it stopped communicating with the shaver box.The procedure was completed with a smith and nephew back up device.No patient injury, delays or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.A visual inspection was performed and no deficiencies were observed.The reported malfunction was not observed during functional evaluation.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.

Brand Name
FOOTSWITCH EP-1 PEDAL STYLE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11478531
Report Number1643264-2021-00988
Device Sequence Number19652407
Product Code HRX
UDI-Device Identifier03596010251961
UDI-Public03596010251961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K892062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205396
Device Catalogue Number7205396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/13/2021
Supplement Report FDA Received Date04/10/2021
Patient Sequence Number1